Volume 8 (2006)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

Hodge-type integrals on moduli spaces of admissible covers

Renzo Cavalieri

Geometry & Topology Monographs 8 (2006) 167–194

DOI: 10.2140/gtm.2006.8.167

Bibliography
1 D Abramovich, A Corti, A Vistoli, Twisted bundles and admissible covers, Comm. Algebra 31 (2003) 3547–3618 MR2007376
2 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1–28 MR721448
3 J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, arXiv:math.AG/0411037
4 T Ekedahl, S Lando, M Shapiro, A Vainshtein, On Hurwitz numbers and Hodge integrals, C. R. Acad. Sci. Paris Sér. I Math. 328 (1999) 1175–1180 MR1701381
5 T Ekedahl, S Lando, M Shapiro, A Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001) 297–327 MR1864018
6 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173–199 MR1728879
7 I P Goulden, D M Jackson, R Vakil, Towards the geometry of double Hurwitz numbers, Adv. Math. 198 (2005) 43–92
8 T Graber, R Vakil, Hodge integrals and Hurwitz numbers via virtual localization, Compositio Math. 135 (2003) 25–36 MR1955162
9 J Harris, D Mumford, On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982) 23–88 MR664324
10 E Ionel, Topological recursive relations in H2g(Mg,n), Invent. Math. 148 (2002) 627–658 MR1908062
11 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II", Progr. Math. 36, Birkhäuser (1983) 271–328 MR717614